EconPapers    
Economics at your fingertips  
 

Regularity and Stability in Monotone Bayesian Games

Alan Beggs and A.W. Beggs

No 587, Economics Series Working Papers from University of Oxford, Department of Economics

Abstract: This paper defines regular and weakly regular equilibria for monotone Bayesian games with one-dimensional actions and types. It proves an index theorem and provides applications to uniqueness of equilibrium. It also provides analyses of stability with respect to perturbations and dynamic stability.

Keywords: Bayesian games; Monotone strategies; Index theory; Stability; Uniequeness; Regularity (search for similar items in EconPapers)
JEL-codes: C72 D83 (search for similar items in EconPapers)
Date: 2011-12-01
New Economics Papers: this item is included in nep-gth and nep-mic
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
https://ora.ox.ac.uk/objects/uuid:0e6145ef-3ec4-432d-b21b-15425f54685f (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oxf:wpaper:587

Access Statistics for this paper

More papers in Economics Series Working Papers from University of Oxford, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Anne Pouliquen ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-31
Handle: RePEc:oxf:wpaper:587